A Kerr-NUT metric

Vaidya, P. C. ; Patel, L. K. ; Bhatt, P. V. (1976) A Kerr-NUT metric General Relativity and Gravitation, 7 (9). pp. 701-708. ISSN 0001-7701

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/w7k8g0k86173q6...

Related URL: http://dx.doi.org/10.1007/BF00765705


Using Galilean time and retarded distance as coordinates the usual Kerr metric is expressed in form similar to the Newman-Unti-Tamburino (NUT) metric. The combined Kerr-NUT metric is then investigated. In addition to the Kerr and NUT solutions of Einstein's equations, three other types of solutions are derived. These are (i) the radiating Kerr solution, (ii) the radiating NUT solution satisfying Rik=σξi ξkiξi = 0, and (iii) the associated Kerr solution satisfying Rik= 0. Solution (i) is distinct from and simpler than the one reported earlier by two of us (P.C.V.; L.K.P) [6]. Solutions (ii) and (iii) give line elements which have the axis of symmetry as a singular line.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:56628
Deposited On:24 Aug 2011 10:47
Last Modified:24 Aug 2011 10:47

Repository Staff Only: item control page